# SDR QMLA2015090115080

- Difficulty date: September 1, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N135CJ
- Make and model: Urocop EC135T2
- Aircraft serial: 0495
- Aircraft time: 2,871 hours, 10,654 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 2,871 hours, 7,145 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT RECEIVED A SYS 2 DEGRADE CAUTION LIGHT ILLUMINATION DURING FLIGHT WITH A PATIENT ON BOARD.  IMMEDIATELY ABORTED THE FLIGHT & RETURNED TO THE HOSPITAL FOR LANDING AS THE EMER PROCEDURE WAS LAND AS SOON AS PRACTICAL.  THE MECHANIC ARRIVED TO TROUBLESHOOT THE DISCREPANCY, BUT COULD NOT DUPLICATE THE PROBLEM.  AFTER CLEANING ALL OF THE ELEC CONNECTORS FOR THE EECU, THE ACFT WAS RETURNED TO SERVICE.
